Alert archive / Nevada / Wind Advisories in 2022
Wind Advisory 14, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Mar 27, 2022, 12:30 PM MST for Mohave County, Arizona; 4 counties in Nevada; San Bernardino County, California. It took effect at Mar 28, 2022, 10:00 AM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2022, 12:30 PM MST (19:30 UTC)
- In effect from
- Mar 28, 2022, 10:00 AM MST
- Expired
- Mar 28, 2022, 10:00 PM MST
- In force
- 12 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 131 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 7.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3622 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
136 WWUS75 KVEF 271930 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1230 PM PDT Sun Mar 27 2022 NVZ014-280300- /O.NEW.KVEF.WI.Y.0014.220328T1700Z-220329T0200Z/ /O.CON.KVEF.WI.Y.0013.000000T0000Z-220328T0300Z/ Esmeralda and Central Nye County- Including Beatty, Goldfield, Silver Peak, and Dyer 1230 PM PDT Sun Mar 27 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PDT MONDAY... * WHAT...For the first Wind Advisory, south winds 20 to 30 mph with gusts up to 45. For the second Wind Advisory, south winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Esmeralda and Central Nye County. * WHEN...For the first Wind Advisory, until 8 PM PDT this evening. For the second Wind Advisory, from 10 AM to 7 PM PDT Monday. * IMPACTS...Strong crosswinds will make driving difficult for high profile vehicles and motorcycles. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds are likely just before the arrival or in the absence of rain showers Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ001-003-036-CAZ525-NVZ015-021-022-280300- /O.NEW.KVEF.WI.Y.0014.220328T1700Z-220329T0200Z/ Northwest Plateau-Northwest Deserts- Lake Mead National Recreation Area-Morongo Basin-Lincoln County- Southern Clark County- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbull, Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, Bullhead City, Oatman, Mohave Valley, Morongo Valley, Yucca Valley, Twentynine Palms, Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, Hoover Dam, Laughlin, Primm, Searchlight, and Cal-Nev-Ari 1230 PM PDT Sun Mar 27 2022 /1230 PM MST Sun Mar 27 2022/ ...WIND ADVISORY IN EFFECT FROM 10 AM PDT /10 AM MST/ TO 7 PM PDT /7 PM MST/ MONDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northwest Arizona, southeast California and south central and southern Nevada. * WHEN...From 10 AM PDT /10 AM MST/ to 7 PM PDT /7 PM MST/ Monday. * IMPACTS...Strong crosswinds will make driving difficult for high profile vehicles and motorcycles. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds are likely just before the arrival or in the absence of rain showers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ520-522-523-NVZ017-280300- /O.CON.KVEF.WI.Y.0013.000000T0000Z-220328T0300Z/ Owens Valley-Death Valley National Park-Western Mojave Desert- Western Clark and Southern Nye County- Including Bishop, Independence, Lone Pine, Olancha, Furnace Creek, Stovepipe Wells, Shoshone, Barstow, Daggett, Fort Irwin, Pahrump, Indian Springs, Desert Rock, and Amargosa Valley 1230 PM PDT Sun Mar 27 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...In Nevada, Esmeralda and Central Nye County and Western Clark and Southern Nye County. In California, Owens Valley, Death Valley National Park and Western Mojave Desert. * WHEN...From 11 AM to 8 PM PDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust and sand may reduce visibilities for brief periods of time. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
5 follow-up statements
705 WWUS75 KVEF 280234 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 734 PM PDT Sun Mar 27 2022 NVZ014-281700- /O.EXP.KVEF.WI.Y.0013.000000T0000Z-220328T0300Z/ /O.CON.KVEF.WI.Y.0014.220328T1700Z-220329T0200Z/ Esmeralda and Central Nye County- Including Beatty, Goldfield, Silver Peak, and Dyer 734 PM PDT Sun Mar 27 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PDT MONDAY... ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Esmeralda and Central Nye County. * WHEN...For the first Wind Advisory, until 8 PM PDT this evening. For the second Wind Advisory, from 10 AM to 7 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ520-522-523-NVZ017-280345- /O.EXP.KVEF.WI.Y.0013.000000T0000Z-220328T0300Z/ Owens Valley-Death Valley National Park-Western Mojave Desert- Western Clark and Southern Nye County- Including Bishop, Independence, Lone Pine, Olancha, Furnace Creek, Stovepipe Wells, Shoshone, Barstow, Daggett, Fort Irwin, Pahrump, Indian Springs, Desert Rock, and Amargosa Valley 734 PM PDT Sun Mar 27 2022 ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... Wind gusts began to diminish shortly after sunset and will continue to decrease during the overnight period. Widespread gusts in excess of 40 mph are not expected to continue; but spotty isolated gusts may occur intermittently throughout the evening, especially in areas of higher terrain. As the threat of widespread wind gusts in excess of 40 mph has diminished, the Wind Advisory will be allowed to expire on schedule. $$ AZZ001-003-036-CAZ525-NVZ015-021-022-281700- /O.CON.KVEF.WI.Y.0014.220328T1700Z-220329T0200Z/ Northwest Plateau-Northwest Deserts- Lake Mead National Recreation Area-Morongo Basin-Lincoln County- Southern Clark County- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbull, Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, Bullhead City, Oatman, Mohave Valley, Morongo Valley, Yucca Valley, Twentynine Palms, Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, Hoover Dam, Laughlin, Primm, Searchlight, and Cal-Nev-Ari 734 PM PDT Sun Mar 27 2022 /734 PM MST Sun Mar 27 2022/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM PDT /10 AM MST/ TO 7 PM PDT /7 PM MST/ MONDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northwest Arizona, southeast California and south central and southern Nevada. * WHEN...From 10 AM PDT /10 AM MST/ to 7 PM PDT /7 PM MST/ Monday. * IMPACTS...Strong crosswinds will make driving difficult for high profile vehicles and motorcycles. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds are likely just before the arrival or in the absence of rain showers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
294 WWUS75 KVEF 280930 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 230 AM PDT Mon Mar 28 2022 CAZ523-NVZ016-017-020-290200- /O.EXA.KVEF.WI.Y.0014.220328T1700Z-220329T0200Z/ Western Mojave Desert-Northeast Clark County- Western Clark and Southern Nye County-Las Vegas Valley- Including Barstow, Daggett, Fort Irwin, Mesquite, Overton, Moapa, Pahrump, Indian Springs, Desert Rock, Amargosa Valley, Las Vegas, North Las Vegas, Henderson, and Boulder City 230 AM PDT Mon Mar 28 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PDT THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts over 40 mph possible. * WHERE...In Nevada, Clark and southern Nye County including Las Vegas and Pahrump. In California, the Western Mojave Desert including Barstow. * WHEN...10 AM this morning through 7PM tonight. * IMPACTS...Gusty winds could blow away unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ001-003-036-CAZ525-NVZ014-015-021-022-290200- /O.CON.KVEF.WI.Y.0014.220328T1700Z-220329T0200Z/ Northwest Plateau-Northwest Deserts- Lake Mead National Recreation Area-Morongo Basin- Esmeralda and Central Nye County-Lincoln County- Southern Clark County- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbull, Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, Bullhead City, Oatman, Mohave Valley, Morongo Valley, Yucca Valley, Twentynine Palms, Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, Hoover Dam, Laughlin, Primm, Searchlight, and Cal-Nev-Ari 230 AM PDT Mon Mar 28 2022 /230 AM MST Mon Mar 28 2022/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM PDT /10 AM MST/ THIS MORNING TO 7 PM PDT /7 PM MST/ THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northwest Arizona, southeast California and south central and southern Nevada. * WHEN...From 10 AM PDT /10 AM MST/ to 7 PM PDT /7 PM MST/ Monday. * IMPACTS...Strong crosswinds could make driving difficult for high profile vehicles and motorcycles. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
999 WWUS75 KVEF 281647 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 947 AM PDT Mon Mar 28 2022 AZZ001-003-036-CAZ523-525-NVZ014>017-020>022-290200- /O.CON.KVEF.WI.Y.0014.220328T1700Z-220329T0200Z/ Northwest Plateau-Northwest Deserts- Lake Mead National Recreation Area-Western Mojave Desert- Morongo Basin-Esmeralda and Central Nye County-Lincoln County- Northeast Clark County-Western Clark and Southern Nye County- Las Vegas Valley-Southern Clark County- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbull, Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, Bullhead City, Oatman, Mohave Valley, Barstow, Daggett, Fort Irwin, Morongo Valley, Yucca Valley, Twentynine Palms, Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, Mesquite, Overton, Moapa, Pahrump, Indian Springs, Desert Rock, Amargosa Valley, Las Vegas, North Las Vegas, Henderson, Boulder City, Hoover Dam, Laughlin, Primm, Searchlight, and Cal-Nev-Ari 947 AM PDT Mon Mar 28 2022 /947 AM MST Mon Mar 28 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT /7 PM MST/ THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts 40 to 50 mph expected. * WHERE...Portions of northwest Arizona, southeast California and south central and southern Nevada. * WHEN...From 10 AM PDT /10 AM MST/ to 7 PM PDT /7 PM MST/ Monday. * IMPACTS...Strong crosswinds could make driving difficult for high profile vehicles and motorcycles. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
971 WWUS75 KVEF 290156 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 656 PM PDT Mon Mar 28 2022 CAZ523-525-NVZ014-017-290300- /O.CAN.KVEF.WI.Y.0014.000000T0000Z-220329T0200Z/ Western Mojave Desert-Morongo Basin- Esmeralda and Central Nye County- Western Clark and Southern Nye County- Including Barstow, Daggett, Fort Irwin, Morongo Valley, Yucca Valley, Twentynine Palms, Beatty, Goldfield, Silver Peak, Dyer, Pahrump, Indian Springs, Desert Rock, and Amargosa Valley 656 PM PDT Mon Mar 28 2022 ...WIND ADVISORY IS CANCELLED... Wind gusts have decreased below 40 mph across Western San Bernardino County and the Morongo Basin in California and Nye and Western Clark County in Nevada. Gusts of 25 to 35 mph can be expected for these areas the rest of the evening. $$ AZZ001-003-036-NVZ015-016-020>022-290500- /O.EXT.KVEF.WI.Y.0014.000000T0000Z-220329T0500Z/ Northwest Plateau-Northwest Deserts- Lake Mead National Recreation Area-Lincoln County- Northeast Clark County-Las Vegas Valley-Southern Clark County- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbull, Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, Bullhead City, Oatman, Mohave Valley, Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, Mesquite, Overton, Moapa, Las Vegas, North Las Vegas, Henderson, Boulder City, Hoover Dam, Laughlin, Primm, Searchlight, and Cal-Nev-Ari 656 PM PDT Mon Mar 28 2022 /656 PM MST Mon Mar 28 2022/ ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PDT /10 PM MST/ THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts 40 to 50 mph expected. * WHERE...Portions of northwest Arizona, southeast California and southern Nevada. * WHEN...Until 10 PM PDT /10 PM MST/ this evening. * IMPACTS...Strong crosswinds could make driving difficult for high profile vehicles and motorcycles. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
253 WWUS75 KVEF 290441 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 941 PM PDT Mon Mar 28 2022 AZZ001-003-036-NVZ015-016-020>022-290545- /O.EXP.KVEF.WI.Y.0014.000000T0000Z-220329T0500Z/ Northwest Plateau-Northwest Deserts- Lake Mead National Recreation Area-Lincoln County- Northeast Clark County-Las Vegas Valley-Southern Clark County- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbull, Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, Bullhead City, Oatman, Mohave Valley, Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, Mesquite, Overton, Moapa, Las Vegas, North Las Vegas, Henderson, Boulder City, Hoover Dam, Laughlin, Primm, Searchlight, and Cal-Nev-Ari 941 PM PDT Mon Mar 28 2022 /941 PM MST Mon Mar 28 2022/ ...WIND ADVISORY WILL EXPIRE AT 10 PM PDT /10 PM MST/ THIS EVENING... Wind gusts have dropped below 40 mph across Clark, Lincoln, and Mohave counties and are expected to remain below 40 mph throughout the overnight period. As such, the Wind Advisory will be allowed to expire at 10:00 pm PDT/MST this evening. $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Mar 27, 10:03 AM MST, 2 hours 27 minutes earlier.
Area forecast discussion, Mar 27, 10:03 AM MST, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 1003 AM PDT Sun Mar 27 2022 .SYNOPSIS...A weather system will move into the region tonight bringing cooler temperatures, gusty winds, and a chance of precipitation through Tuesday. A quick turnaround back to above normal temperatures looks to return Wednesday and into late next week. && .UPDATE...Another day of above normal temperatures are expected today, albeit cooler than the last 2 days. Current satellite indicates the dense cloud cover from this morning is shifting eastward and mostly clear skies are expected to develop later this afternoon with some lingering mid and high clouds along the higher terrain. Besides clouds and temperatures, winds will increase through the afternoon and evening across the region with the strongest winds expected across northwest portions of our CWA, where a Wind Advisory will go into effect at 11am this morning. South gusts to 40-50 mph will be possible across Inyo, Esmeralda, and south-central Nye counties. Elsewhere, expect breezy southerly winds with gusts to 20-35 mph today. No immediate forecast edits were necessary this morning. && .PREV DISCUSSION... /issued at 200 AM PDT Sun Mar 27 2022/ .SHORT TERM...through Tuesday night. After seeing a couple of record setting days for temperatures, we will start to see some cooler weather moving into the region as fairly deep low pushes into the southern CA coast Monday afternoon. We are not expected to see a lot of cooling today, but with height falls and lower 850mb temperatures we should see highs about about 3- 5 degrees cooler today. It's still possible that we could approach a couple of records, but not as widespread as we have seen over the past couple of days. Along with the slightly cooler temperatures, we will start the see the effects of the approaching low in the form of increasing surface pressure gradients across the western portions of the CWA. This will allow for gusty afternoon south to southwest winds to develop with gusts to around 40-45 mph across western San Bernardino, the valleys in Inyo County, Esmeralda, and Nye County. The current wind advisories are still in place and no changes will be made. The low is expected to push inland Monday afternoon and as it does it will tap into some decent tropical moisture, however the overall AR will remain weak as most of the deeper moisture will remain south of the area. Initially with the more southeast flow we should see some spillover into the eastern Sierra and Owens Valley by mid day and then spread east across the region. Overall, precipitation amounts are expected to remain light with most of the lower elevations seeing amounts generally less than a tenth of an inch. Better forcing and deeper moisture will occur across Mohave County where amounts totaling around a quarter inch will be possible. Some isolated lightning strikes will also be possible Monday afternoon with the added instability from the low as it passes overhead. We should also see Snow levels will initially be pretty high, and drop to around 6,000 feet Monday. This will bring snow total amounts for elevations above 7,000 feet to around 2-4" and up to around 6-8" for elevations around 9,500 feet for the event (~24 hr period). These snow amount totals are still well below our Winter Weather Advisory criteria, so not planning on issuing any winter headlines. Storm total rain amounts are also fairly lack-luster, with lower deserts seeing anywhere from 0.05" to 0.25" and higher elevations 0.30" to 0.50", with locally higher amounts possible across the higher terrain in Mohave and Lincoln County. As the low weakens and moves overhead Monday night into Tuesday morning, instability associated with the low-center may bring some isolated lightning. The low and associated moisture will quickly move southeast Tuesday, leaving much of the region mostly dry by Tuesday evening. Temperatures will be near seasonal normal for this time of year Monday and Tuesday. .LONG TERM...Wednesday through Sunday. Temperatures will begin to rebound on Wednesday as the trough clears out of the area and dry northwesterly flow settles in aloft, which will allow for dry and relatively mild weather on Wednesday. Forecast confidence decreases as we head into Thursday and Friday due to disagreement between deterministic and ensemble mean solutions regarding a potential insider slider that could move through the area during the latter half of the week. Current NBM guidance shows that there is a slight chance for showers in the northeastern portions of our forecast area, but it is unlikely that there will be significant widespread precipitation with this system due to its drier nature. The main impacts this system may bring are elevated/breezier north winds and slightly cooler temperatures. && .AVIATION...For Harry Reid...Generally light winds early this morning with increasing southwest winds expected by mid to late morning with speeds around 7-9 kts. Higher winds from the southwest will develop this afternoon with sustained speeds 15-20 kts with gusts up to 30 kts possible. High clouds at or above 20 kft through the period. For the rest of southern Nevada, northwest Arizona and southeast California...winds generally around 10kts or less over most areas this morning, but southwest to west will increase by late morning and afternoon with most areas seeing gusts between 30-40 kts. The highest winds are expected to occur across parts of northwest San Bernardino County, all of Inyo, Esmeralda and Nye Counties. Reduced visibility from blowing dust possible. High clouds at or above 15-20 kft through the period. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && UPDATE...Peters SHORT TERM...Gorelow/Peters LONG TERM...Stessman AVIATION...Gorelow For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
Nearby
Wind Advisories in Nevada, 2022Wind Advisories in Arizona, 2022Wind Advisories in California, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.